# SDR GUUA95553091509A

- Difficulty date: September 15, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 26,329 hours, 30,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Corroded
- Location: Bs 243-258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED CORROSION ON FUSELAGE APPROXIMATELY AT FS 243 TO 258 AT STRINGER 15L.    REMOVED DAMAGED SKIN AND INSTALLED INSERTION REPAIR PATCH AND EXTERNAL DOUBLER REPAIR AND REPAIRED DAMAGED STR.
